# SDR HNAA0700149

- Difficulty date: July 12, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 47,861 hours, 53,250 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 65960
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 20 MILES OUT OF MHT, THE FLIGHT CREW SAW THE NUMBER TWO HYDRAULIC QUANTITY DROP TO TWO QUARTS.  ALSO, NOTICED THE NUMBER ONE HYDRAULIC QUANTITY DROP TO ONE AND ONE HALF QUARTS.  THE NUMBER TWO HYDRAULIC QUANTITIES THEN STARTED DROPPING BELOW TWO QUARTS AMOUNT.  THE CREW SLOWED THE AIRCRAFT DOWN AND LOWERED THE LANDINTG GEAR AND FLAPS.  AN EMERGENCY WAS DECLARED AND DIVERTED IN TO BDL.  THE FLIGHT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED UNLOADING VALVE FOR OUTBOARD RIGHT.  SPOILER OPS AND LEAK CHECK GOOD.
